Couldn't find what you looking for?

TRY OUR SEARCH!

i was on yasmin for about 9 months an was really happy with the results. my skin cleared up and i didn't gain any weight. i then went off the pill all together for a couple months right around the time i started university. i put on a few pounds and i figured it was just because of the new life style. i decided to go back onto the pill to hopefully control my weight and clear my skin up again. i've now been back on the pill for almost 2 months and i have gained around 8 pounds.. and it's noticeable! my appetite is up and i don't understand why there's been a sudden change in my results from using yasmin (it's definitely not my lifestyle because i eat much healthier and exercise more than the last time i was on the pill).

what could have changed that's causing this negative reaction to yasmin? i don't know whether i should get off it or keep taking it for a longer period of time..

Loading...

Did you ever figure anything out - the exact same thing is happening to me!  I actually lost a lot of weight last year after stopping cymbalta, but was on Yasmin at the time.  I stopped taking Yasmin in December for a few months as I had to get tested for a clotting disorder before resuming it....I started taking it again at the end of March and now at the end of May, I am 8lbs heavier and feel bloated a lot.  I was doing fine on it before - why the change??  I actually made an appt with an OBGYN today after realizing this.  If you figured anything out - l'd love to know!
Reply

Loading...

Stop taking Yasmin birth control! You guys are having those SIDE EFFECTS. These side effects are a sign that can LAND YOU IN THE HOSPITAL! Please stop taking Yasmin.
Reply

Loading...